# SDR UALA2013050603143

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,653 hours, 11,337 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUX GALLEY FWD OF LAV 116.  EEL LIGHT IS INOP.  REPLACED LIGHT STRIP AT 5R CROSS AISLE.  OPS NORMAL.
